Journal of Spectral Theory

Full-Text PDF (382 KB) | Metadata | Table of Contents | JST summary
Volume 4, Issue 2, 2014, pp. 221–233
DOI: 10.4171/JST/68

Published online: 2014-07-13

Minimal partitions for anisotropic tori

Bernard Helffer[1] and Thomas Hoffmann-Ostenhof[2]

(1) Université de Nantes, France
(2) Universität Wien, Austria

We analyze spectral minimal $k$-partitions for the torus. In continuation with what we have obtained for thin annuli or thin strips on a cylinder (Neumann case), we get similar results for anisotropic tori.

Keywords: Spectral theory, minimal partition, Laplacian, nodal sets

Helffer Bernard, Hoffmann-Ostenhof Thomas: Minimal partitions for anisotropic tori. J. Spectr. Theory 4 (2014), 221-233. doi: 10.4171/JST/68